Posted by Luke (188.8.131.52) on January 20, 2001 at 12:31:02:
Ok, a few things need to be cleared up.
First of all, the reason, the ONLY reason I mentioned my gpa was to make a point using actual facts about Lithium not affecting the memory in some people. The only purpose in that paragraph was to basically say "if Lithium had affected my memory, I would not have been able to do this." That's it. It wasn't to brag, and it wasn't to make myself look big. It was to make a concrete case for an argument to counteract the Lithium memory loss issue.
Secondly, this goes mostly to you SailPappy, because we had an actual discussion. The other two guys I'll mention in a second. I didn't intend to offend you or attempt to imply that you don't have self control. If I did, then I apologize. My whole intention in that post was to help people, and to motivate them to try meds which may rid them(at least temporarily) of the beast, whereas otherwise they may have allowed themselves to be too intimidated by "side effect" warnings.
Bryan, re-read paragraph one basically. You clearly didn't understand what my intention was in stating the gpa.
Ted, you on the other hand acted like a jerk. First of all, you didn't understand my post and I don't see how in ANY way you could deem it as arrogant, other than if you misunderstood, like Bryan, why I posted the gpa. And to refer to me as Jr., in a post, is just ridiculous. Should I refer to you as POPS from now on? You've already proven to me that in terms of maturity I'm a lot more of a man then you are, regardless of your age. Guess I should call YOU Jr. from now, huh?
Anyway, here's the bottom line. The whole reason for my post was that I've known too many people who have acted upon fear and not tried drugs which may help(including myself sometimes). Pharmaceutical companies are required to post ALL possible reported side effects even if they occured in 1 percent of the population. Often people are scared away by long, intricate lists with symptoms they don't even understand. All I was attempting to do was say to them "...I know...but give it a shot...it might help...", as long of course as its under medical supervision. It's funny, how on these message boards, very often something which starts with absolutely positive intentions leads into negativity.
Post a Followup